Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 108, NWS Buffalo, NY

July 23, 2008Oswego County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 23, 2008, 4:24 AM EDT for Oswego County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2008, 4:24 AM EDT (08:24 UTC)
Expired
Jul 23, 2008, 5:30 AM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 55 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 230824
SVRBUF
NYC075-230930-
/O.NEW.KBUF.SV.W.0108.080723T0824Z-080723T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
424 AM EDT WED JUL 23 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OSWEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 530 AM EDT

* AT 421 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CENTRAL SQUARE...OR NEAR CICERO...AND MOVING
  NORTHEAST AT 23 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CONSTANTIA BY 435 AM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4347 7581 4334 7587 4332 7585 4317 7587
      4316 7593 4320 7607 4326 7618 4326 7621
      4323 7620 4322 7622 4334 7632 4358 7579
      4348 7578
TIME...MOT...LOC 0824Z 235DEG 20KT 4324 7610

$$

TJP
2 follow-up statements
000 
WWUS51 KBUF 230842
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
442 AM EDT WED JUL 23 2008

NYC075-230930-
/O.CON.KBUF.SV.W.0108.000000T0000Z-080723T0930Z/
OSWEGO NY-
442 AM EDT WED JUL 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EDT
FOR SOUTHEASTERN OSWEGO COUNTY...

AT 439 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO 
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR CONSTANTIA...OR 8 
MILES NORTH OF BRIDGEPORT...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL OSWEGO COUNTY

LAT...LON 4347 7581 4334 7587 4332 7585 4317 7587
      4316 7593 4320 7607 4326 7618 4326 7621
      4323 7620 4322 7622 4334 7632 4358 7579
      4348 7578
TIME...MOT...LOC 0842Z 241DEG 21KT 4328 7594

$$

TJP
000 
WWUS51 KBUF 230924
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
524 AM EDT WED JUL 23 2008

NYC075-230934-
/O.EXP.KBUF.SV.W.0108.000000T0000Z-080723T0930Z/
OSWEGO NY-
524 AM EDT WED JUL 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSWEGO COUNTY
WILL EXPIRE AT 530 AM EDT...

AT 524 AM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4347 7581 4334 7587 4332 7585 4317 7587
      4316 7593 4320 7607 4326 7618 4326 7621
      4323 7620 4322 7622 4334 7632 4358 7579
      4348 7578
TIME...MOT...LOC 0924Z 241DEG 21KT 4340 7564

$$

TJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:48 AM EDT, 36 minutes earlier.

Area forecast discussion, Jul 23, 3:48 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EDT WED JUL 23 2008

.SYNOPSIS...
A COMPLEX UPPER LEVEL LOW PRESSURE SYSTEM OVER THE GREAT LAKES AND
ONTARIO WILL KEEP RATHER UNSETTLED CONDITIONS ACROSS WESTERN AND
CENTRAL NEW YORK THROUGH TODAY AND TONIGHT. HIGH PRESSURE IS
EXPECTED TO BUILD INTO THE REGION AND PROVIDE DRIER SEASONABLE
WEATHER FOR MUCH OF THURSDAY AND FRIDAY. A FRONT LOOKS TO WORK SOUTH
AND EAST ACROSS THE REGION AND BRING A RETURN TO UNSETTLED WEATHER
CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE A QUICK UPDATE TO THE ZONES TO ACCOUNT FOR CONVECTION WHICH IS
DEVELOPING FARTHER TO THE NORTH WHERE OLD OUTFLOW BOUNDARIES ARE
BEING REACTIVATED. THE STEADIEST PCPN OVERNIGHT IS NOW EXPECTED TO
FALL ACROSS THE LOWER GENESEE VALLEY AND NORTHERN FINGER LAKES AREA.

THE CONVECTION THAT FIRED UP OVER THE NIAGARA PENINSULA HAS NOW
LIFTED MAINLY NORTH OF LAKE ONTARIO...BUT NUMEROUS OUTFLOW
BOUNDARIES LEFT OVER FROM PREVIOUS CONVECTION MAY STILL ACT AS FOCAL
POINTS FOR MORE SHOWERS AND THUNDERSTORMS ACROSS THE WESTERN PART OF
THE STATE.

THE UPPER LOW WILL BECOME MORE ORGANIZED AND DEEPEN ON WEDNESDAY AS
A STRONGER UPPER JET LIFTS ALONG THE EASTERN FLANK. THIS WILL BRING
HIGH CHANCE TO LIKELY POPS TO THE EASTERN LAKE ONTARIO REGION AND
TUG HILL PLATEAU...BUT ONLY MIDDLE OR LOW CHANCE POPS TO THE REST OF
THE FORECAST AREA WITH MOST OF THE JET DYNAMICS WELL TO THE EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
CUT OFF LOW OVER THE EASTERN GREAT LAKES AT THE START OF THE PERIOD
WILL LIFT NORTHWARD INTO QUEBEC BY THE END OF THE PERIOD. HAVE LEFT
A CHANCE FOR CONVECTION IN THE FORECAST WITH SOME REMAINING
INSTABILITY...HELPED ALONG BY MOIST BOUNDARY LAYER AND RATHER WET
SOILS DUE TO RECENT RAINS. THOUGH WITH DRIER AIR WRAPPING INTO THE
AREA BEHIND THE LOW WE MAY ESCAPE THURSDAY DRY. UPPER LOW LIFTS
AWAY FROM THE AREA THURSDAY NIGHT AND FRIDAY AS WEAK HIGH PRESSURE
WORKS INTO THE AREA. THIS SHOULD BRING A BREAK IN PRECIPITATION
FOR THE AREA...BEFORE NEXT TROUGH WORKS INTO WESTERN SECTIONS BY
THE END OF THE PERIOD. 850 MB TEMPERATURES NEAR PLUS 12C WOULD
SUGGEST MID TO UPPER 70S FOR THE AREA...WHICH WOULD BE A FEW
DEGREES BELOW NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
GFS/HPC GRAPHICS SHOW A FRONT CROSSING THE AREA ON SATURDAY WITH
GRADUAL SFC RIDGING BUILDING IN THEREAFTER...BUT BROAD UPPER TROF
HANGS TOUGH OVER UPPER LAKES AND ONTARIO...AT LEAST THROUGH
MONDAY...AND THIS WILL PROVIDE FOR SOME LIMITED INSTABILITY. IT
SHOULD BE PLEASANT MOST OF THE TIME DURING THIS PERIOD...BUT WILL
HAVE TO CONTINUE TO HOLD LOW CHC POPS FOR SUNDAY FOR SOME POP UP
ACTIVITY. TEMPS AGAIN A BIT BELOW NORMAL FOR THE SEASON...BUT
QUITE COMFORTABLE...M-U 70S TO NEAR 80.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
AREA OF LOW PRESSURE OVER THE LOWER LKS REGION COMBINED WITH
ABUNDANT MOISTURE (HIGH DEW PTS) WILL KEEP UNSETTLED WEATHER OVER
THE REGION THROUGH THE TAF PERIOD WITH OCNL PERIODS OF SHWRS/TSTMS
WITH HEAVY RAIN AT TIMES. TOUGH TO ALMOST IMPOSSIBLE TO TIME
ACTIVITY IN THIS REGIME. CONDITIONS WILL BE HIGHLY VARIABLE WITH THE
LOW LVL MOISTURE CREATING AREAS OF FOG THIS MORNING WITH CONDITIONS
GENLY IN THE MVFR RANGE BUT EVEN IFR CONDITIONS AT TIMES ACROSS
PORTIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO THIS MORNING.
EXPECT CONDITIONS TO IMPROVE TO VFR AT TIMES IN SOME AREAS LTR THIS
MORNING BUT THEN MORE SHWRS/TSTMS TO DEVELOP WITH DIURNAL HEATING
THIS AFTERNOON.

STRONGER WIND GUSTS AND SOME HAIL ARE POSSIBLE WITH TSTORMS.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...VFR/MVFR IN SCATTERED SHRA/TSRA.
FRIDAY...VFR.
SATURDAY...VFR/MVFR IN SCATTERED SHRA/TSRA.

&&

.MARINE...
NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE.

LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW
TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE
LOOKS TO BE SATURDAY OR SATURDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TMA
NEAR TERM...TJP/WCH
SHORT TERM...TMA
LONG TERM...SFM
AVIATION...JJP/TJP
MARINE...TMA
Hazardous weather outlook, Jul 22, 6:12 AM EDT, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
612 AM EDT TUE JUL 22 2008

NYZ006>008-020-021-231015-
OSWEGO-JEFFERSON-LEWIS-CATTARAUGUS-ALLEGANY-
612 AM EDT TUE JUL 22 2008

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER
AN ISOLATED STORM PRODUCING DAMAGING WINDS OR LARGE HAIL CANNOT BE
ENTIRELY RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING. A VIGOROUS UPPER LEVEL
DISTURBANCE AND MUCH COLDER AIR ALOFT ARE EXPECTED TO APPROACH THE
AREA...WHICH MAY ALLOW SOME STORMS TO PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-019-085-231015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
612 AM EDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER
AN ISOLATED STORM PRODUCING DAMAGING WINDS OR LARGE HAIL CANNOT BE
ENTIRELY RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING. A VIGOROUS UPPER LEVEL
DISTURBANCE AND MUCH COLDER AIR ALOFT ARE EXPECTED TO APPROACH THE
AREA...WHICH MAY ALLOW SOME STORMS TO PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-231015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
612 AM EDT TUE JUL 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND LOCALLY
HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON
AND EVENING. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND
LOCALLY HIGHER WAVES ALONG WITH THE POTENTIAL FOR HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

In the hours before

Local storm report, Jul 22, 10:59 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1059 PM EDT TUE JUL 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HAIL             ISCHUA                  42.25N 78.40W
07/22/2008  M0.88 INCH       CATTARAUGUS        NY   LAW ENFORCEMENT

0948 PM     TSTM WND DMG     ISCHUA                  42.25N 78.40W
07/22/2008                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

1002 PM     HAIL             HINSDALE                42.20N 78.35W
07/22/2008  M0.88 INCH       CATTARAUGUS        NY   LAW ENFORCEMENT

&&

JJR
Special weather statement, Jul 22, 11:40 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1140 PM EDT TUE JUL 22 2008

NYZ019>021-230515-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-
1140 PM EDT TUE JUL 22 2008

...CLUSTER OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 1138 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF STRONG THUNDERSTORMS. THE LEADING EDGE OF THESE STORMS
  WAS LOCATED ALONG A LINE EXTENDING FROM 24 MILES SOUTHWEST OF
  FREWSBURG TO 11 MILES SOUTHEAST OF FREWSBURG TO 18 MILES SOUTH OF
  ALLEGANY PARK...AND WAS MOVING NORTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ALLEGANY PARK AT 1210 AM EDT...
  SALAMANCA AT 1235 AM EDT...
  JAMESTOWN AT 1250 AM EDT...
  FALCONER AT 1255 AM EDT...
  ISCHUA AT 110 AM EDT...
  CONEWANGO AT 115 AM EDT...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY FREQUENT CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED
FLOODING OF ROADS AND POOR DRAINAGE AREAS.

JJR
Local storm report, Jul 23, 4:16 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
416 AM EDT WED JUL 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             HENRIETTA               43.07N 77.61W
07/23/2008  E1.00 INCH       MONROE             NY   PUBLIC

&&

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:32 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus58 min
Jul 22, 11:25 PM EDTSpecial Marine WarningBUF65 min
Jul 23, 1:59 AM EDTAreal Flood AdvisoryBUFGenesee, Monroe3 hr
Jul 23, 2:11 AM EDTSevere Thunderstorm WarningBUFMonroe, Wayne64 min
Jul 23, 2:41 AM EDTSevere Thunderstorm WarningBUFCayuga, Wayne64 min
Jul 23, 2:58 AM EDTSevere Thunderstorm WarningBUFOntario, Wayne42 min
Jul 23, 3:21 AM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario54 min
Jul 23, 11:39 AM EDTSpecial Marine WarningBUF81 min
Jul 23, 1:26 PM EDTSevere Thunderstorm WarningBUFErie, Niagara60 min
Jul 23, 1:38 PM EDTSevere Thunderstorm WarningBUFErie, Wyoming42 min
Jul 23, 2:19 PM EDTSpecial Marine WarningBUF56 min
Jul 23, 2:23 PM EDTSpecial Marine WarningBUF52 min
Jul 23, 2:35 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Wyoming55 min
Jul 23, 3:11 PM EDTSpecial Marine WarningBUF2 hr
Jul 23, 3:17 PM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming43 min
Jul 23, 3:36 PM EDTAreal Flood AdvisoryBUFMonroe3 hr
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningBUFMonroe45 min
Jul 23, 3:57 PM EDTFlash Flood WarningBUFMonroe69 min
Jul 23, 6:08 PM EDTSevere Thunderstorm WarningBUFChautauqua41 min
Jul 23, 6:17 PM EDTSpecial Marine WarningBUF88 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.